# SDR SWIA2023010567078

- Difficulty date: December 16, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321006
- Condition: Out Of Limits
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP TRACK 2A HAS WIDTH REDUCTION OF .042". OUT OF LIMITS OF SRM 57-52-03/AD01. ASSET TC2-7153 DUE 11-17-23.  REMOVED AN REPLACED R/H I/B FLAP TRACK 2A REF. E175 AMM 57-54-25.
